# SDR CALA2022051301228

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 767424ER
- Aircraft serial: 32403
- Aircraft time: 66,557 hours, 22,820 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Sta 330.62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON L1 INNER CHORD AT STA 330.62 (REF. AAR NR 99934740) . REMOVED AND INSTALLED NEW INNER CHORD AT STA. 330.62 IAW B737-80 0 SRM 51-40-02-0G-0 (WORK ACCOMPLISHED BY V935492 AND AAR QC A-7 1 V918069).
